Items where Author is "Venkateswarlu, Ayineedi"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Meidl, Wilfried and Niederreiter, Harald and Venkateswarlu, Ayineedi (2007) Error linear complexity measures for multisequences. Journal of Complexity, 23 (2). pp. 169-192. ISSN 0885-064X

Meidl, Wilfried and Venkateswarlu, Ayineedi (2007) Remarks on the k-error linear complexity of p(n)-periodic sequences. Designs, Codes, and Cryptography, 42 (2). pp. 181-193. ISSN 0925-1022 (Print) 1573-7586 (Online)

This list was generated on Tue Jul 5 09:11:06 2022 +03.